The Annals of Mathematical Statistics

Some Relations among the Blocks of Symmetrical Group Divisible Designs

W. S. Connor

Full-text: Open access

Abstract

It is well known that if every pair of treatments in a symmetrical balanced incomplete block design occurs in $\lambda$ blocks, then every two blocks of the design have $\lambda$ treatments in common. In this paper it will be shown that a somewhat similar property holds for symmetrical group divisible designs. In the course of the investigation there will be introduced certain matrices which are of intrinsic interest.

Article information

Source
Ann. Math. Statist., Volume 23, Number 4 (1952), 602-609.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729339

Digital Object Identifier
doi:10.1214/aoms/1177729339

Mathematical Reviews number (MathSciNet)
MR51205

Zentralblatt MATH identifier
0049.09904

JSTOR
links.jstor.org

Citation

Connor, W. S. Some Relations among the Blocks of Symmetrical Group Divisible Designs. Ann. Math. Statist. 23 (1952), no. 4, 602--609. doi:10.1214/aoms/1177729339. https://projecteuclid.org/euclid.aoms/1177729339


Export citation